# SDR 07FDEA03290

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,173 hours, 19,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR SILL BEAM AT FRAME 59A AND NEAR FRAME 60, OUT OF LIMIT REPAIR PERFORMED BY EXTEND THE T-SECTION AND INSTALLING FILLER/SHIM AS PER TD/K4/S1/20580/2006.  ALL OTHER REQUIREMENTS AS PER SRM 53-17-18 / FIG 204.  APPROVED BY EA 6-5317-99225 AND RAS/DAHAM/4020580/2006 ISSUE A.
